MAUDE Adverse Event Report: Alcon Research, LLC - Huntington MONARCH III IOL Delivery System, Cartridge D; Folders and Injectors, Intraocular Lens (IOL)

Alcon Research, LLC - Huntington MONARCH III IOL Delivery System, Cartridge D; Folders and Injectors, Intraocular Lens (IOL)
Catalog Number 8065977763
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the cartridges caused marks on lens.Additional information has been requested but no information is available at the time of this report.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).

Brand Name
MONARCH III IOL Delivery System, Cartridge D
Common Device Name
Folders and Injectors, Intraocular Lens (IOL)
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50773131
Report Number1119421-2026-01874
Device Sequence Number16084309
Product Code MSS
UDI-Device Identifier00380659777639
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065977763
Device Lot Number16216704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured03/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown